# SDR 95ZZZM329

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE FUSELAGE SKIN AT FS 1025 AND LONGERON 23L IS CORRODED.  FABRICATED AND INSTALLED SKIN REPAIRS IAW DC9 SRM 53-10-1, 53-01, 51-10-3 AND 51-30-2.  N/R NR 027N1/0421.
